# SDR IXXA07SMN080S

- Difficulty date: January 31, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LONGERON 25 RIGHT CORRODED AT STATION 1620.000.  REMOVED FASTENERS.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED LONGERON SECTION AND FABRICATED NEW LONGERON SECTION.  PERFORMED HEAT TREATMENT.  PERFORMED NDT INSPECTION.  FABRICATED SPLICES.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-2 FIGURE 4A, DC8 SRM 51-1-8 PAGES 17 AND 18, DC8 SRM 53-2-0 PAGE 2P, DC8 SRM 53-2-2 FIGURE 4A, DC8 SRM 53-4-1 FIGURE 42 SHEET 2 ITEM "E", DC8 SRM 51-2-0 FIGURE 50, DC8 SRM 51-1-1 PAGES 1, 13 AND 17, DC8 NDT SPM PART 08-00-02, DC8 SRM 53-2-2 FIGURE 10 SHEET 1 AND 3, TR NUMBER 53-153, DATED 12-10-02, DC8 SRM 53-2-2 FIG 10 SHEET 4
